CSN Login
Members Online: 16

Interferon

Allie001
Posts: 8
Joined: Dec 2005

I am in my 5th month of a year long treatment of Interferon for melanoma, I take a dose of 20 three times a week. Besides all the other nasty side effects I have began to loose some of my hair and my already horrible eye sight has become worse, also I have overwhelming fatigue. Can anyone tell me when I will feel normal again after I stop my treatments? Also when does your hair start to grow back and will my eye sight come back as well? I have also heard that some people have developed arthritis, can anyone help me out with some answers. I know I should just call my oncologist, but I like to hear things from people who have been through it all. Thank you so much for any possible information you can share.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network